# SDR DALA2017043003472

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CRACKED AT SLANT PANEL SUPPORT STA 1117L, 1136L/R, 1155L, 1328L AND 193R.  FABRICATED AND INSTALLED NEW SUPPORTS IAW SRM 51-10-03 AND ERA 413029-14MA.
